MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752917
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that encounter whitish content at sculpt mode and unable to phaco well during intraocular lens implantation surgery.The other surgery details were unknown.There was no information about any impact on patient.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.One fluid management system (fms) cassette assembly was returned for evaluation.Inspection of the product found no obvious defects that would have contributed to the reported event.The fluid management system (fms) cassette was tested on a console, primed and tuned with the ultrasonic hand piece successfully and could achieve maximum vacuum.No system message was generated during functional testing.No fluid or air leaks, and no cracks were observed from the connectors.The irrigation and aspiration flow rates were measured and found to be within specifications.Fluid flowed from the balanced salt solution (bss) bottle through the irrigation path continuously, no fluidic anomalies were observed.No occlusion or obstruction was identified during inspection and functional testing.We were unable to replicate the customer's experience during laboratory evaluation.The investigation conducted a non-conformance review of the reported lot number.No deviation were identified that would have contributed to this event and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the root cause of the customer's complaint could not be established, the returned product functioned per specifications.In the absence of a confirmed device malfunction and considering the customer¿s acknowledgement that the fluid management system (fms) cassette was not suspected to be causal, non-device factors cannot be excluded as potential contributors to the reported event.Based on the evaluation of the information and materials received, the product met specifications and therefore no corrective action is required.Before release from manufacturing, every pack batch must pass quality testing and inspection confirming that the batch meets all product and packaging specifications.Complaint data for all products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24413672
Report Number1644019-2026-01058
Device Sequence Number5879615
Product Code LRO
UDI-Device Identifier00380657529179
UDI-Public(01)00380657529179(17)270731(11)250829(10)17LJPD
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752917
Device Lot Number17LJPD
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION VISION SYSTEM, ACCESSORY, HANDPIECE.
Patient SexUnknown